# SDR REXA2014071600704

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 22,039 hours, 19,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER LIGHT EXTERIOR INOPERATIVE.  R & R LT AFT EMER LIGHT IAW AMM 33-51-21.  RAMP TESTS GOOD.
